MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV WITH DISTAL CATHETER 9/24; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV WITH DISTAL CATHETER 9/24; HYDROCEPHALUS MANAGEMENT
Model Number FV274T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 10/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
According to the complainant a paedigav had a malfunction preoperatively.The valve was scheduled for implantation on (b)(6) 2017; it was tested and found to be "defective".It was not implanted and was returned to the manufacturer.Further details were not provided.
 
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: (description incoming product condition) the product was returned to us dry in a plastic container (not submersed as recommended).Results: it should be noted that the product was received dry.The investigation of dry items is not significant due to the affect dry deposits of liquor and blood can have on product performance.In spite of this, we have investigated the valve to the best of our abilities.First we performed a visual inspection.No significant deformations or damage of the valve were detected during the visual inspection.Next we tested the permeability.The valve was shown to have a blockage.Then we carried out a computer controlled simulated flow test.Due to the non-permeability of the valve, a computer controlled test was not possible to further investigate over/under drainage.Finally we have dismantled the valve.There were no visible deposits observed inside the valve.Based on our investigation, we could not detect any deposits inside the valve.We assume that dried, invisible deposits may have impaired the function of the valve in the past.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke (b)(4).No further actions required.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
PAEDIGAV WITH DISTAL CATHETER 9/24
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key13022142
Report Number3004721439-2021-00844
Device Sequence Number4650714
Product Code JXG
UDI-Device Identifier04041906115005
UDI-Public4041906115005
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2022
Device Model NumberFV274T
Device Catalogue NumberFV274T
Device Lot Number20032737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown